# SDR GTIA000067

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - TWO FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRES AND INSTALL NEW SOCKET.  OPS CHECK GOOD.  (M)
